It is currently Thu Aug 24, 2017 1:32 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Tongue Swelling?
PostPosted: Tue Jul 26, 2011 5:02 pm 
Offline
New Poster
New Poster

Joined: Tue Jul 26, 2011 4:45 pm
Posts: 1
Hi All
This is my first post. I have been on suboxone for a couple years now and got switched to the film 8-12 months ago. I am not sure exactly when. Anyway a couple weeks ago I noticed that my tongue was swollen. It started out with that "V" shaped spot directly under the tongue on the floor of the mouth. My mouth there looks like two little pieces of skin hanging and gotta thick. Underneath my tongue on the sides of it looks like its swollen too. Looks like a fatty tissue and is kinda blue but I think that is from the blue vein that is there. I went to a urgent care medical clinic and they said it didn't seem serious, but they have no idea what it is. They gave me something called Marys Magic Potion and I was prescribed to take it every 4 hours a teaspoon and to swish it around then swallow it. I have done this for about a week now and the "V" part underneath my tongue has went down just a little bit and I haven't seen in difference with the swelling on the underneath of my tongue on the sides.

Could this be caused by the suboxone? Has anyone else had anything like this? Its not sore or anything. It just scares me because I am thinking of the worst. I did a search on the forum and i saw some people have gotten sores from suboxone, but this isn't really like sores.

Any help or advice would be appreciated!

Thanks
Toby


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 26, 2011 5:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hello and welcome to the forum! I'm sorry you're dealing with this, it sounds uncomfortable. And it sucks not to know what it is. If I were you, I'd make a call to my dentist and ask if they want to see you or if you should see your doctor instead. And whomever is the right doc to see, I'd make an appointment with them. Because I just don't see how it could be caused by the sub. You've been on it for years and no reaction until now. You've also been on the films for months and again, no reaction until now. The sores people have been getting from the films seem to show up pretty quickly after starting the films and are very different, at least by description. Like I said, I'd definitely get it checked out. Good luck with it. And I hope you stick around the forum. It's a great place!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group